# SDR FDEA201006051837

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36102
- Condition: Dented
- Location: Bs 1676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1676 3" INBD OF STR. 28R FUSE SKIN DENTED.  CHECK DENT LIMITS FOUND TO BE OUT OF LIMITS, DEPTH "Y" .131 MAX ALLOWABLE IS .125 IAW SRM 53-00-01 DETAIL 3, REPAIRED DENT DAMAGE IAW SRM 53-00-01 FIG 201, REPAIR 7, THIS IS CATEGORY "B" REPAIR AND MUST BE INSPECTED AT 24,000 FLT CYCLES AND 12,000 FLT CYCLES THERE AFTER.HFEC INSPECT IAW NDT MANUAL PART 6 51-00-01. THIS IS A MAJOR REPAIR.
